Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 4, NWS Cleveland, OH

January 9, 2020

NWS Cleveland, OH issued this small craft advisory at Jan 9, 2020, 4:04 AM EST. It took effect at Jan 9, 2020, 4:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2020, 4:04 AM EST (09:04 UTC)
In effect from
Jan 9, 2020, 4:00 PM EST
Expired
Jan 10, 2020, 4:19 AM EST
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

941 
WHUS71 KCLE 090904
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
404 AM EST Thu Jan 9 2020

LEZ144>148-091715-
/O.NEW.KCLE.SC.Y.0004.200109T2100Z-200110T0900Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
404 AM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 35 knots and
  waves 1 to 3 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 4 PM this afternoon to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-091715-
/O.NEW.KCLE.SC.Y.0004.200109T2100Z-200110T1500Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
404 AM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST FRIDAY...

* WHAT...South winds 20 to 30 knots with gusts up to 40 knots 
  and waves 1 to 3 feet expected.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From 4 PM this afternoon to 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
4 follow-up statements
415 
WHUS71 KCLE 091446
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
946 AM EST Thu Jan 9 2020

LEZ144>148-092300-
/O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T0900Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
946 AM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST FRIDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 35 knots 
  and waves 1 to 3 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 4 PM this afternoon to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-092300-
/O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T1500Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
946 AM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM EST FRIDAY...

* WHAT...South winds 20 to 30 knots with gusts up to 40 knots 
  and waves 1 to 3 feet expected.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From 4 PM this afternoon to 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
048 
WHUS71 KCLE 092036
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
336 PM EST Thu Jan 9 2020

LEZ144>148-100445-
/O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T0900Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
336 PM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 35 knots 
  and waves 1 to 3 feet expected.

* WHERE...Lake Erie nearshore waters from the islands to 
  Conneaut.

* WHEN...Through 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-100445-
/O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T1500Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
336 PM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...South winds 20 to 30 knots with gusts up to 40 knots 
  and waves 1 to 3 feet expected.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From 4 PM this afternoon to 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
600 
WHUS71 KCLE 100247
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
947 PM EST Thu Jan 9 2020

LEZ144>148-100900-
/O.CON.KCLE.SC.Y.0004.000000T0000Z-200110T0900Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
947 PM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...South winds 15 to 25 knots with gusts up to 35 knots 
  and waves 1 to 3 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-101100-
/O.CON.KCLE.SC.Y.0004.000000T0000Z-200110T1500Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
947 PM EST Thu Jan 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...South winds 20 to 30 knots with gusts up to 40 knots and
  waves 1 to 3 feet.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
454 
WHUS71 KCLE 100919
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
419 AM EST Fri Jan 10 2020

LEZ149-101730-
/O.CAN.KCLE.SC.Y.0004.000000T0000Z-200110T1500Z/
/O.NEW.KCLE.GL.A.0001.200112T0900Z-200112T2100Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
419 AM EST Fri Jan 10 2020

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southwest winds to 35 knot gales with gusts up to 45
  knots and waves 6 to 9 feet possible.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From late Saturday night through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ144>148-101730-
/O.EXP.KCLE.SC.Y.0004.000000T0000Z-200110T0900Z/
/O.NEW.KCLE.GL.A.0001.200112T0900Z-200112T2100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
419 AM EST Fri Jan 10 2020

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Southwest winds increasing to 35 knot gales with gusts 
  up to 45 knots and waves 5 to 8 feet possible.

* WHERE...Portions of central Lake Erie.

* WHEN...From late Saturday night through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ142-143-162-163-101730-
/O.NEW.KCLE.GL.A.0001.200112T0600Z-200112T1700Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
419 AM EST Fri Jan 10 2020

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

* WHAT...Southwest winds to 35 knots gales with gusts up to 45 
  knots and waves 3 to 6 feet possible.

* WHERE...Portions of western Lake Erie.

* WHEN...From late Saturday night through Sunday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Water levels will rapidly fall on the
  western basin of Lake Erie on Sunday and a Low Water Advisory
  may be needed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ061-164>169-101730-
/O.NEW.KCLE.GL.A.0001.200112T0900Z-200112T2100Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
419 AM EST Fri Jan 10 2020

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

* WHAT...Southwest winds to 40 knot gales with gusts up to 50 
  knots and waves 7 to 12 feet possible.

* WHERE...Portions of central and eastern Lake Erie.

* WHEN...From late Saturday night through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 1:03 AM EST, 3 hours 1 minute earlier.

Area forecast discussion, Jan 9, 1:03 AM EST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
103 AM EST Thu Jan 9 2020

.SYNOPSIS...
High pressure will build into the Ohio Valley early tonight and
then drift just east of the region by Thursday morning.
Meanwhile, to our west, low pressure will reach Iowa. A warm
front east from the low will move north into the area by
Thursday evening as the low reaches Lake Superior. Friday
another low will develop in the Southern Plains. This low will
move northeast along a frontal boundary into Ohio Friday night
and Saturday.

&&

.NEAR TERM /THROUGH TODAY/...
Quiet conditions overnight as high pressure quickly builds
across the area. Lake effect snow has all but diminished across
the snow belt, but will keep some slight chance pops going for
another 1 to 3 hours. Lake effect stratus will continue to
linger into the overnight before southerly flow ramps up and
erodes the cloudiness. Temperatures will dip with the ridge axis
but steady out at the southerly flow kicks in.

Thursday, high pressure will drift to our east and open the
area up to increasing sswly flow which will drag a warm front
back north into the region by evening. The parent low will be
over Lake Superior with a cold front extending southwest into
Texas. This sswly flow will set up a conveyer of deep moisture
out of the Glfmx region Thursday which will begin drifting into
the area from the west Thursday evening. Expect a dry Thursday
with plenty of sun into the afternoon before clouds begin to
increase west. Rain will move into the area from the west and
southwest Thursday night. Models differ on the trajectory of
highest QPF with the GFS showing a quarter inch into Cincinnati
area by friday morning. The NAM ECMWF and SREF all point into
nwrn OH. Will play the odds and go with a northwest OH
trajectory bringing in between a quarter and a third of an inch
of rain into the TOL/FDY area by dawn. At this time, all
indications are that temps will remain above freezing so no
threat for any freezing rain. Will have likely pops move into
the west by midnight and then increase to categorical for much
of the area by 12Z Friday. Have also brought in a slightly non-
diurnal temp trend for Thursday night into friday morning with
the warm front moving through mainly overnight temps should
bottom early.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
The much anticipated active weather pattern begins to develop and
organized on Friday with a large upper level trough axis near the
western and central U.S. The Ohio River Valley will become places in
a moisture rich southwest in the mid and upper levels flow for the
end of the week. The upper level trough coming out of the
southwestern U.S. will have a Pacific Ocean and Gulf of Mexico
connection for deep layer moisture with PW values forecasted to be
near the top of the scale for this time of year. Leading mid level
shortwave disturbances will be ahead of the main storm system and
move across the Ohio Valley on Friday with widespread showers Friday
into Friday night. This rainfall event will be the first round but
not overly heavy at this point. Temperatures on Friday will be mild
and continue be mild through Friday night into Saturday. In fact,
temperatures Friday night may not fall but hold steady or
continue a slow rise during the night with warm air advection
arriving on south winds.

As we look into Saturday, we have again trended a little more with
the ECWMF guidance over the GFS solutions. The upper level trough
becomes negatively tilted as it moves out of the southern Plains
Region up into the Ohio Valley on Saturday. An area of low pressure
will develop and deepen from the Mid-Mississippi Valley region and
track up towards the Great Lakes region on Saturday and Saturday
night. Confidence has increased a little bit with the forecast on
Saturday with strong warm air advection expected during the day.
High temperatures will likely be in the low to mid 60s which will be
in record warm territory for a few locations. It appears there will
be a possible break between round 1 and round 2 of rainfall Saturday
morning or midday. This storm system on Saturday will be very
dynamic with plenty of mid and upper level support for an active day
from the Ohio Valley down to the Gulf Coast region. Forecast models
show very high shear values and low level moisture to support at
least a chance for a few thunderstorms late Saturday afternoon and
evening. We will need to watch this time frame for the potential for
isolated strong to severe convection given the unusual warmth and
strength of the system. Storm total rainfall for the two days event
will average from 1 to 3 inches with the highest amounts expected
over western and northwest Ohio. There is a concern for some
flooding of main stem rivers and poor drainage areas by Saturday
with the second round of rainfall. With the low pressure deepening,
we will likely see gusty winds on Saturday 20 to 35 mph. The front
along with the showers and convection will move across the area
Saturday evening and end from west to east late Saturday night. The
airmass is Pacific in origin with cooler weather for Sunday. Clouds
will slowly clear out from southwest to northeast and temperatures
will continue to be slightly above average in the upper 30s to low
40s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Another weak and fast moving shortwave will move across the Great
Lakes Region Sunday with some clouds but no precip is expected. Weak
high pressure and light winds will follow on Monday with
temperatures back into the middle to upper 40s. The next potential
weather maker will arrive on Tuesday with models in fair agreement.
Another slightly stronger upper level wave will move across the
Midwest through the Great Lakes region Tuesday afternoon.
Temperatures will remain above seasonable average with only light
rain expected at this time Tuesday into Tuesday night. The weather
pattern looks potentially unsettled as we look towards the middle
and end of next week.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
VFR conditions will dominate much of the TAF period with high
pressure building east across the area today. High clouds will
begin to arrive from the west by this evening, but conditions
will remain VFR. Some MVFR ceilings may start to trickle in
near the end of the TAF period at TOL/FDY as rain showers
approach.

By 6Z, winds have subsided across the TAF sites to light and
variable. Winds will gradually increase throughout today to
around 5-10 knots from the southeast, then quickly ramp up to
15-20 knots by this evening and tonight with gusts up to 25-30
knots. Locally higher gusts up to 40 knots will be possible at
ERI with southeasterly flow, favorable for downsloping winds,
especially after 2Z Friday. 50-60 knot winds will be found at
2000 feet above the surface by Thursday night with 30-40 degrees
directional shear from surface winds. Have opted not to go with
wind shear in the TAFs at this time as surface winds remain
gusty. Will take a closer look at the possibility of adding it,
especially at southeastern TAF sites like CAK/YNG.

.OUTLOOK...Widespread non-VFR likely tonight through Sunday
morning.

&&

.MARINE...
Small Craft Advisories for much of the nearshore waters will
continue through the evening with northwest winds 15 to 25 and
elevated waves on the north and west facing lakeshore. The SCA may
be allowed to expire early if winds decrease faster than anticipated
later tonight. Weak high pressure will move over the region by
Thursday morning. Southerly winds will return 15 to 25 knots over the
lake by Thursday and continue into Thursday night. Additional SCA
will likely be needed Thursday and prolonged SCA potential into the
weekend with the pressure gradient expected with the next storm
system on Saturday. Gusty southerly winds 15 to 25 knots will be
expected for the end of the week. The wind forecast becomes quite
uncertain by Saturday because the exact track of the surface low but
strong winds of up to gale force could be possible. Strong
westerly winds will follow on Sunday behind the storm system and
passage of the cold front. We will need to monitor trends for a
possible seiche on the lake and levels dropping below the
critical water mark for the western basin by Sunday midday or
afternoon. High pressure moves in with lighter winds on the lake
by late Sunday night into Monday morning.

&&

.CLIMATE...
Temperatures are expected to warm significantly with a few
locations likely approaching record levels. Here are the record
high temperatures for Jan 11:

Canton/Akron   63 in 1890**

Cleveland      67 in 1890

Erie, PA       66 in 1890

Mansfield      58 in 2018 & 2013**

Toledo         68 in 1890

Youngstown     62 in 2018**

**indicates location where forecast high is at or above the
 record.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...Greenawalt/TK
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Kahn
MARINE...Griffin
CLIMATE...
Hazardous weather outlook, Jan 8, 9:31 PM EST, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
931 PM EST Wed Jan 8 2020

OHZ007>014-019>023-032-033-089-PAZ001>003-100245-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Huron-Medina-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
931 PM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wet conditions develop by Friday and continue into the weekend.
Significant rainfall of 1 to 3 inches is likely which could lead to
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006-017-018-027>031-036>038-047-100245-
Lucas-Wood-Hancock-Seneca-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-Holmes-Knox-
931 PM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wet conditions develop by Friday and continue into the weekend.
Significant rainfall of 1 to 3 inches is likely which could lead to
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-100245-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
931 PM EST Wed Jan 8 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 1:25 PM ESTFlood WatchCLECrawford, Erie, Hancock, Huron, Lucas, Marion and 5 more50 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.